# SDR IPXA2022102087314

- Difficulty date: September 29, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 94,114 hours, 18,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: ACA767315
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO BLIGE AT STA 1745 RBL5 HAS A TEE-CLIP WITH CORROSION.REPLACED TEE-CLIP AT STA 1745 RBL5 IAW SRM-51-31-01. (MINOR)
